RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2007, Volume 46, Number 1, Pages 75–82 (Mi al10)  

This article is cited in 2 scientific papers (total in 2 papers)

Groups with elementary Abelian centralizers of involutions

A. I. Sozutova, A. S. Kryukovskii

a Krasnoyarsk State Academy of Architecture and Construction

Abstract: An involution $i$ of a group $G$ is said to be almost perfect in $G$ if any two involutions of $i^G$ the order of a product of which is infinite are conjugated via a suitable involution in $i^G$. We generalize a known result by Brauer, Suzuki, and Wall concerning the structure of finite groups with elementary Abelian centralizers of involutions to groups with almost perfect involutions.

Keywords: groups with almost perfect involutions.

Full text: PDF file (130 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2007, 46:1, 46–49

Bibliographic databases:

UDC: 512.54
Received: 24.03.2006

Citation: A. I. Sozutov, A. S. Kryukovskii, “Groups with elementary Abelian centralizers of involutions”, Algebra Logika, 46:1 (2007), 75–82; Algebra and Logic, 46:1 (2007), 46–49

Citation in format AMSBIB
\Bibitem{SozKry07}
\by A.~I.~Sozutov, A.~S.~Kryukovskii
\paper Groups with elementary Abelian centralizers of involutions
\jour Algebra Logika
\yr 2007
\vol 46
\issue 1
\pages 75--82
\mathnet{http://mi.mathnet.ru/al10}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2321081}
\zmath{https://zbmath.org/?q=an:1155.20028}
\elib{http://elibrary.ru/item.asp?id=9462670}
\transl
\jour Algebra and Logic
\yr 2007
\vol 46
\issue 1
\pages 46--49
\crossref{https://doi.org/10.1007/s10469-007-0005-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255037700005}
\elib{http://elibrary.ru/item.asp?id=13546627}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33847691080}


Linking options:
  • http://mi.mathnet.ru/eng/al10
  • http://mi.mathnet.ru/eng/al/v46/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Sozutov, “On groups with almost perfect involution”, Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S181–S188  mathnet  crossref  mathscinet  elib
    2. A. I. Sozutov, O. V. Kravtsova, “$KT$-fields and sharply triply transitive groups”, Algebra and Logic, 57:2 (2018), 153–160  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:216
    Full text:78
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020